De beaux groupes
[Of beautiful groups]
Confluentes Mathematici, Volume 6 (2014) no. 1, pp. 29-41.

In this short paper, we characterise definable groups in a beautiful pair (M,E) of models of a stable theory T having elimination of imaginaries without the finite cover property: every definable group is (up to isogeny) the extension of the E-rational points of a group definable in the theory T over E by a group definable in T.

Furthermore, if FK is a proper extension of algebraically closed fields, every interpretable group in the pair (K,F) is, up to isogeny, the extension of the subgroup of F-rational points of an algebraic group over F by an interpretable group which is the quotient of an algebraic group by the F-rational points of an algebraic subgroup.

Dans une belle paire (M,E) de modèles d’une théorie stable T ayant élimination des imaginaires sans la propriété de recouvrement fini, tout groupe définissable se projette, à isogénie près, sur les points E-rationnels d’un groupe définissable dans le réduit à paramètres dans E. Le noyau de cette projection est un groupe définissable dans le réduit.

Un groupe interprétable dans une paire (K,F) de corps algébriquement clos où K est une extension propre de F est, à isogénie près, l’extension des points F-rationnels d’un groupe algébrique sur F par un groupe interprétable quotient d’un groupe algébrique par les points F-rationnels d’un sous-groupe algébrique, le tout défini sur F.

Received: 2013-01-07
Accepted: 2014-01-05
Revised after acceptance: 2014-04-14
Published online: 2014-09-09
Classification: 03C45
@article{CML_2014__6_1_29_0,
     author = {Thomas Blossier and Amador Martin-Pizarro},
     title = {De beaux groupes},
     journal = {Confluentes Mathematici},
     publisher = {Institut Camille Jordan},
     volume = {6},
     number = {1},
     year = {2014},
     pages = {29-41},
     language = {fr},
     url={cml.centre-mersenne.org/item/CML_2014__6_1_29_0/}
}
Blossier, Thomas; Martin-Pizarro, Amador. De beaux groupes. Confluentes Mathematici, Volume 6 (2014) no. 1, pp. 29-41. https://cml.centre-mersenne.org/item/CML_2014__6_1_29_0/

[1] J. Ax. Injective endomorphisms of varieties and schemes, Ann. Math., 88 :239–271, 1969.

[2] A. Baudisch, M. Hils, A. Martin-Pizarro, F. Wagner. Die böse Farbe, J. Inst. Math. Jussieu, 8 :415-443, 2009.

[3] I. Ben-Yaacov, A. Pillay, E. Vassiliev. Lovely pairs of models, Ann. Pure Appl. Logic, 122 :235–261, 2003.

[4] T. Blossier, A. Martin-Pizarro, F. Wagner. Géométries relatives, J. Europ. Math. Soc., to appear. HAL-00514393.

[5] T. Blossier, A. Martin-Pizarro, F. Wagner. À la recherche du tore perdu, soumis. HAL-00758982.

[6] E. Bouscaren. The Group Configuration–after E. Hrushovski, dans  : The Model Theory of Groups, Notre Dame Math. Lectures 11, University of Notre Dame Press, 1989, 199–209.

[7] S. Buechler. Pseudoprojective Strongly Minimal Sets are Locally Projective, J. Symb. Logic, 56 :1184–1194, 1991.

[8] F. Delon. Élimination des quantificateurs dans les paires de corps algébriquement clos, Confl. Math., 4 :1250003 :1–11, 2012.

[9] E. Hrushovski. Contributions to stable model theory, Ph.D. Thesis, Berkeley, 1986.

[10] H. J. Keisler. Complete theories of algebraically closed fields with distinguished subfiels, Michigan Math. J., 11 :71–81, 1964.

[11] A. Pillay. Geometric Stability Theory, Oxford Logic Guides 33, Oxford University Press, 1996.

[12] A. Pillay., Some foundational questions concerning differential algebraic groups, Pac. J. Math., 179 :179–200, 1997.

[13] A. Pillay. Imaginaries in pairs of algebraically closed fields, Ann. Pure Appl. Logic, 146 :13–20, 2007.

[14] A. Pillay, E. Vassiliev. Imaginaries in beautiful pairs, Ill. J. Math., 48 :759–768, 2004.

[15] B. Poizat. Paires de structures stables, J. Symb. Logic, 48 :239–249, 1983.

[16] B. Poizat. Groupes Stables. Une tentative de conciliation entre la géométrie algébrique et la logique mathématique, Nur al-Mantiq wal-Ma ´rifah, 1987. Traduction anglaise  : Stable groups. Mathematical Surveys and Monographs 87, Amer. Math. Soc., 2001.

[17] F. O. Wagner. Simple Theories, Mathematics and its Applications 503, Kluwer Academic Publishers, 2000.

[18] M. Ziegler. A note on generic types, preprint, 2006. arxiv :0608433.